MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. SIEGE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MERIT MEDICAL SYSTEMS INC. SIEGE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number SVP6-0.027
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.During secondary review it was determined this event was reported under g8 number 3012276280-2026-00003 where the manufacturer number and name was inadvertently reported incorrectly.This report with g8 number is the correct report for the siege plug as it is manufactured in south jordan, utah.We will send a cancellation for the other report indicating this one is correct.The suspect device was not returned for evaluation.Therefore, the complaint could not be confirmed, and the root cause could not be determined.This complaint will be used to trend for similar complaints.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The customer reported that the seige vascular plug was unable to fit through a 3.0-2.8 progreat catheter.There was no patient injury.No additional information was provided.

Brand Name
SIEGE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25280147
Report Number1721504-2026-00169
Device Sequence Number13205727
Product Code KRD
UDI-Device Identifier00884450815922
UDI-Public00884450815922
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSVP6-0.027
Device Lot Number204609
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown